# SDR 20001012SH021

- Difficulty date: August 18, 2000
- Submitted: October 12, 2000
- Operation: General aviation
- Aircraft: N1273E
- Make and model: Cessna 208
- Aircraft serial: 20800319
- Engine: Pwa PT6A114A
- System (JASC): 2612 · Fire Detection
- Part: Control Box
- Part number: 47790008
- Part serial: 9905016
- Condition: Failed
- Location: Fire Detection
- Part time: 175 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE ALARM PUSH-TO-TEST FAILED TO ACTIVATE AUDIBLE HORN.  DETERMINED THE FIRE DETECTION CONTROL BOX HAD FAILED.  (X)
